# SDR HNAA2025102100716

- Difficulty date: September 13, 2025
- Submitted: October 21, 2025
- Operation: Air carrier
- Aircraft: N691AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500860
- Aircraft time: 45,920 hours, 410,992 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F069895 FUSELAGE EXTERNAL SKIN HAS A PROTRUSION BETWEEN FR 77/80 STR 18R/19R.  INSTALLED FABRICATED REPAIR DOUBLER AND FILLER ON FUSELAGE EXTERNAL SKIN BETWEEN FR. 77-80, STRG. 18R-19R IAW ETD2025-145-928508 AND PIEDMONT EO1-05-25-0363.
